# SDR SIMA20210302003

- Difficulty date: March 2, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 11,258 hours, 7,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 038-ORD-01910 "FUSELAGE SKIN ABOVE GPU RECEPTACLE HAS SIGNIFICANT HEAT DAMAGE DUE TO FIRE. (REF AML PG 4675896 ITEM 2) UPGRADED TO A MAJOR REPAIR-C/A-RERPAIRED IAW ERS-EJ-53MR-4290
